# SDR R61A20110336

- Difficulty date: October 24, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 6,770 hours, 3,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L2 DOOR WAS HARD TO OPEN.  MAINTENANCE CLEANED AND LUBED DOOR PER EMB AMM, OPS CHECK GOOD.
